# SDR DU4R2007017

- Difficulty date: January 14, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C80678180
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR THRESHOLD BOEING CASTING UNDER NUT PLATES BS 1438.  REPAIRED BY REMOVING AND INSTALLING NEW SUPPORT P/N 65C80678-180 IAW B757 SRM 51-40-02, AND 51-40-04.
